# SDR ASAA2017122122965

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 30,124 hours, 9,018 cycles
- System (JASC): 2210 · Autopilot System
- Part: Director
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S F/D DID NOT PROVIDE PROPER GUIDANCE DURING MISSED APPROACH OF ILS APPROACH, COMMANDED NOSE DOWN AND ROLL WAS GIVING RANDOM COMMANDS. RECYCLED NOSE DOWN AND ROLL SEEMED TO RECOVER SOMEWHAT. ACFT GROUNDED.  FLIGHT FAULT REVIEW SHOWS MMR/ILS NR 2 FAULT LAST LEG. ACCOMPLISHED IAW FIM 22-11, TASK 809, NO FAULTS FOUND. ACCOMPLISHED MMR LRU BITE, OPS NORMAL.
